Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Could I take Meclizine for vertigo problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
My wife aged 75 suffers from dizzyness or vertigo. After two operationgs on her right ear she is totally deaf now in that ear and wears a hearing aid in the other. She wont ask her cardiogist about it and wont take the advise of our daughter who is a Registered Nurse. A friend suggested to me Meclizine?
Posted Fri, 27 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Meclizine or betahistine; both should help Detailed Answer: Hello sir and welcome. Thank you for writing to us. Meclizine is a good medication, you could try this for ma'am (your wife) as it helps in preventing symptoms of motion sickness like nausea, vomiting ,etc; or you could even try an anti-vertigo drug like betahistine, which is more specifically made to treat vertigo. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor